# SDR SWAA116707

- Difficulty date: September 21, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 65,493 hours, 56,685 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101042
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY EXIT LIGHT LENS LOOSE AT ROW 22.  SECURED LENS PER MM.
